4 doctors weighed in:

Had a seizure a week ago due to problems with a medication (klonopin). Now having daily headaches. Will this go away?

4 doctors weighed in
Dr. Barbara Srur
Psychiatry
3 doctors agree

In brief: Slow taper

It is unclear from your question what dose of Klonopin (clonazepam) you were taking and how fast you discontinued the medicine.
Done too quickly, it can result in seizures. Hopefully, you are followed by an MD to do this correctly. Most likely the headaches will disappear with time if they were not preexistent to the Klonopin (clonazepam).

In brief: Slow taper

It is unclear from your question what dose of Klonopin (clonazepam) you were taking and how fast you discontinued the medicine.
Done too quickly, it can result in seizures. Hopefully, you are followed by an MD to do this correctly. Most likely the headaches will disappear with time if they were not preexistent to the Klonopin (clonazepam).
Dr. Barbara Srur
Dr. Barbara Srur
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available